Article Text

PDF

Intermittent absorption of warfarin caused by an unrecognized pharyngeal pouch.
  1. A. Ong,
  2. J. D. Slater
  1. Cobbold Laboratories, Middlesex Hospital, London, UK.

    Abstract

    An 80 year old woman on long term warfarin presented with an acute haemarthrosis of her right knee. Further investigations revealed a large pharyngeal pouch and a history of tablet regurgitation was obtained. Surgical resection was necessary 12 months later to ensure predictable absorption of orally administered drugs. The varying presentation of pharyngeal pouches and the importance of this complication are discussed.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.